X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (132) 132
Newspaper Article (27) 27
Magazine Article (6) 6
Book Review (2) 2
Conference Proceeding (2) 2
Government Document (2) 2
Book / eBook (1) 1
Book Chapter (1) 1
Dissertation (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (106) 106
mathematics, applied (77) 77
asplund spaces (66) 66
asplund space (40) 40
analysis (32) 32
banach space (28) 28
optimization (25) 25
banach-spaces (22) 22
variational analysis (22) 22
differentiability (19) 19
geometry (17) 17
operations research & management science (16) 16
mappings (15) 15
banach spaces (14) 14
generalized differentiation (14) 14
normal cone (14) 14
metric regularity (13) 13
radon-nikodym property (13) 13
regularity (13) 13
banach and asplund spaces (11) 11
calculus (11) 11
mathematical functions (11) 11
nonsmooth analysis (11) 11
sets (11) 11
subdifferential (11) 11
approximate subdifferentials (10) 10
multifunctions (10) 10
nonsmooth (10) 10
stability (10) 10
topological spaces (10) 10
extremal principle (9) 9
mathematical analysis (9) 9
optimality conditions (9) 9
optimization problems (9) 9
separable reduction (9) 9
subdifferential calculus (9) 9
functional analysis (8) 8
mathematical theorems (8) 8
mathematics, general (8) 8
49j52 (7) 7
applied mathematics (7) 7
calculus of variations and optimal control; optimization (7) 7
coderivatives (7) 7
mathematics - functional analysis (7) 7
openness (7) 7
proximal analysis (7) 7
sequential normal compactness (7) 7
studies (7) 7
subdifferentials (7) 7
topology (7) 7
weak asplund space (7) 7
applications of mathematics (6) 6
computer science (6) 6
differential-calculus (6) 6
general topology (6) 6
optimality (6) 6
set-valued mappings (6) 6
szlenk index (6) 6
topological theorems (6) 6
variational principle (6) 6
asplund operators (5) 5
coderivative (5) 5
convex (5) 5
extremality (5) 5
frechet differentiability (5) 5
fréchet subdifferential (5) 5
lipschitzian properties (5) 5
multiobjective optimization (5) 5
norms (5) 5
operations research/decision theory (5) 5
property (5) 5
stationarity (5) 5
theorem (5) 5
49j53 (4) 4
asplund, lillian (4) 4
asplund, lillian gertrud (4) 4
automation & control systems (4) 4
constraints (4) 4
convergence (4) 4
convex function (4) 4
convex functions (4) 4
engineering, general (4) 4
fragmentability (4) 4
frechet subdifferential (4) 4
fréchet differentiability (4) 4
generalized equations (4) 4
necessary optimality conditions (4) 4
nonsmooth optimization (4) 4
operators (4) 4
points (4) 4
sequential limits (4) 4
set-valued mapping (4) 4
sigma-fragmentability (4) 4
spaces (4) 4
subdifferentiability (4) 4
theorems (4) 4
theory of computation (4) 4
unit ball (4) 4
variational principles (4) 4
vector optimization (4) 4
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Positivity, ISSN 1385-1292, 12/2017, Volume 21, Issue 4, pp. 1507 - 1525
...∗-compact sets R. M. Causey1 Received: 15 September 2016 / Accepted: 16 February 2017 / Published online: 24 February 2017 © Springer International Publishing 2017... 
Asplund space | Szlenk index | Dentability index | Banach space | Game theory | Banach spaces
Journal Article
Filomat, ISSN 0354-5180, 2017, Volume 31, Issue 12, pp. 3953 - 3963
In this paper by using the scalariation method we introduced the concept of relaxed K-preinvex set-valued maps and obtain some equivalence results of them in terms of normal subdifferential... 
Set-valued optimization problems | Variational-like inequality | Asplund space | Generalized convexity | Normal subdifferential | MATHEMATICS | MATHEMATICS, APPLIED | Set-valued Optimization problems | MAPS | PREINVEX | NONSMOOTH VECTOR OPTIMIZATION | generalized convexity | EFFICIENT SOLUTIONS
Journal Article
Topology and its Applications, ISSN 0166-8641, 02/2015, Volume 180, pp. 64 - 84
...-P-porous sets where P can be from a rather wide class of porosity-like relations in complete metric spaces... 
Elementary submodel | Asplund space | Fréchet differentiability | Approximately convex function | Porosity-like relation | Foran system | Cone small set | Separable reduction
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2019, Volume 479, Issue 1, pp. 1324 - 1354
We give necessary and sufficient conditions for an operator A:X→Y on a Banach space having a shrinking FDD to factor through a Banach space Z such that the... 
Asplund operators | Operator ideals | Szlenk index | Factorization | MATHEMATICS | COMPACT | MATHEMATICS, APPLIED | SET | THEOREM | BANACH-SPACES | PROPERTY
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 2009, Volume 256, Issue 3, pp. 865 - 880
If X is a compact convex set in a real locally convex space, B ⊂ X is said to be its boundary if every affine continuous function on X attains its maximum at some point of B... 
Asplund spaces | Haar system | Compact convex sets | Extreme points | Fragmentability | Boundary | TOPOLOGIES | LINDELOF PROPERTY | THEOREM | WEAKER | MATHEMATICS | SIGMA-FRAGMENTABILITY | BANACH-SPACES
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 2012, Volume 16, Issue 1, pp. 335 - 352
In this paper, we introduce and study p-uniform subsmoothness of a collection of infinitely many closed sets in a Banach space... 
Clarke subdifferential | Linear regularity | Subsmoothness | Asplund space | Normal cone | MATHEMATICS
Journal Article
Monatshefte für Mathematik, ISSN 0026-9255, 9/2016, Volume 181, Issue 1, pp. 103 - 116
.... These spaces are defined like the strongly weakly compactly generated (SWCG) Banach spaces of Schlüchtermann and Wheeler, but replacing weakly compact sets by Asplund sets and conditionally weakly compact sets, respectively... 
Asplund set | Lebesgue–Bochner space | 46G10 | Strongly generated Banach space | 46B03 | 46B20 | Mathematics, general | Mathematics | Weakly uniformly rotund norm | 46B50 | Conditionally weakly compact set | MATHEMATICS | L-1 | SETS | Lebesgue-Bochner space
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2006, Volume 323, Issue 2, pp. 1417 - 1429
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 02/2016, Volume 270, Issue 4, pp. 1361 - 1378
Asplund property of a Banach space X is characterized by the existence of a rich family, in the product X×X⁎, consisting of some carefully chosen separable... 
Rich family | Fréchet subdifferential | Asplund space | Separable reduction | MATHEMATICS | Frechet subdifferential
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 03/2014, Volume 266, Issue 5, pp. 2921 - 2943
...⊂L(X,C(2N)) is a set of operators whose adjoints have separable range and is analytic in the strong operator topology then there is a Banach space Z with separable dual such that every T∈A factors through Z... 
Asplund operators | Weakly compact operators | Polish spaces | Factorization | SEPARABLE BANACH-SPACES | MATHEMATICS | STRICTLY SINGULAR-OPERATORS | UNIVERSAL | SETS | BOUNDED SZLENK INDEX
Journal Article
Portugaliae Mathematica, ISSN 0032-5155, 2013, Volume 70, Issue 3, pp. 211 - 224
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2012, Volume 75, Issue 3, pp. 1617 - 1622
We call a function J : X → R ∪ { + ∞ } “adequate” whenever its version tilted by a continuous linear form x ↦ J ( x ) − 〈 x ∗ , x 〉 has a unique (global)... 
Asplund function | Reflexive Banach space | Weakly lower-semicontinuous function | Closed convex relaxation | Essentially smooth function | Essentially strictly convex function | Proximal set-valued mapping | MATHEMATICS | MATHEMATICS, APPLIED | Conjugates | Proving | Byproducts | Nonlinearity | Joining | Mapping | Convexity | Banach space
Journal Article
Optimization, ISSN 0233-1934, 04/2017, Volume 66, Issue 4, pp. 473 - 489
Journal Article
Fundamenta Mathematicae, ISSN 0016-2736, 2018, Volume 243, Issue 1, pp. 9 - 27
Journal Article
POSITIVITY, ISSN 1385-1292, 12/2017, Volume 21, Issue 4, pp. 1507 - 1525
We prove the optimal estimate between the Szlenk and -dentability indices of an arbitrary -compact subset of the dual of a Banach space. For a given -compact,... 
MATHEMATICS | Dentability index | Asplund space | BANACH-SPACES | Szlenk index
Journal Article
Journal of Convex Analysis, ISSN 0944-6532, 2000, Volume 7, Issue 2, pp. 375 - 393
We provide several characterizations of compact epi-Lipschitzness for closed convex sets in normed vector spaces... 
Compactly epi-Lipschitzian set | Convex set | SUBDIFFERENTIAL CALCULUS | STABILITY | METRIC REGULARITY | compactly epi-Lipschitzian set | MATHEMATICS | convex set | PROXIMAL ANALYSIS | CLOSED-SETS | BOUNDARIES | BANACH-SPACES | MAPPINGS | DERIVATIVES | ASPLUND SPACES
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 2010, Volume 259, Issue 6, pp. 1346 - 1368
... recent (I)-property of Fonf and Lindenstrauss. We obtain a characterization of strong boundaries for Asplund spaces using the new concept of finitely self-predictable set... 
James boundary | Asplund spaces | Banach spaces | MATHEMATICS | SELECTORS | MAPS | SIGMA-FRAGMENTABILITY | LINDELOF PROPERTY | L1 | BANACH-SPACES | CONVEX-SETS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.